# SDR ASAA1150608

- Difficulty date: October 30, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 19,578 hours, 5,982 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 78408
- Condition: Defective
- Location: Apu
- Part time: 3,276 hours, 2,891 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU IS INDICATING INCREASE IN OIL CONSUMPTION.  CURRENT CONSUMPTION RATE IS .08 QPH.  REPLACED APU OIL COOLER REF MM 49 91 41.  LEAK CHECK OK.
